$S$-adic conjecture and Bratteli diagrams - Archive ouverte HAL Access content directly
Journal Articles Comptes Rendus. Mathématique Year : 2012

$S$-adic conjecture and Bratteli diagrams

Abstract

In this note we apply a substantial improvement of a result of S. Ferenczi on $S$-adic subshifts to give Bratteli-Vershik representations of these subshifts.
Fichier principal
Vignette du fichier
versionHAL.pdf (113.92 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00738286 , version 1 (03-10-2012)

Identifiers

Cite

Fabien Durand, Julien Leroy. $S$-adic conjecture and Bratteli diagrams. Comptes Rendus. Mathématique, 2012, 350 (21-22), pp.979-983. ⟨hal-00738286⟩
96 View
70 Download

Altmetric

Share

Gmail Facebook X LinkedIn More